MathSciNet Relay Station
MathSciNet bibliographic data
MR1655826 30C65 (37F30)
Mayer, Volker Quasiregular analogues of critically finite rational functions with parabolic orbifold. J. Anal. Math. 75 (1998), 105–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement